Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 33, NWS Jacksonville, FL

March 31, 2012Duval County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 31, 2012, 4:23 PM EDT for Duval County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2012, 4:23 PM EDT (20:23 UTC)
Expired
Mar 31, 2012, 5:15 PM EDT
In force
52 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Duval County, FL

The radar

The Jacksonville radar (KJAX), 26 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:35 PM EDTHAIL 0.882 Nne Arlington, FLPUBLIC REPORT OF NICKEL SIZED HAIL ALONG ROGERO ROAD IN THE ARLINGTON AREA OF JACKSONVILLE.
Mar 31, 4:35 PM EDTHAIL 12 Ne Arlington, FLQUARTER SIZE REPORTED IN A GROCERY STORE PARKING LOT ON MERRILL ROAD.
Mar 31, 4:49 PM EDTTSTM WND GST 525 E Arlington, FLTHE ASOS AT CRAIG AIRPORT REPORTED A WIND GUST OF 52 MILES AN HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 751 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
751 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

628 
WUUS52 KJAX 312023
SVRJAX
FLC031-312115-
/O.NEW.KJAX.SV.W.0033.120331T2023Z-120331T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT SAT MAR 31 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUVAL COUNTY IN NORTHEAST FLORIDA

* UNTIL 515 PM EDT

* AT 423 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR NORMANDY...OR 6 MILES WEST OF DOWNTOWN JACKSONVILLE...
  AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ORTEGA...RIVERSIDE...SAN MARCO...DOWNTOWN JACKSONVILLE...
  ARLINGTON...FORT CAROLINE...UNF...LITTLE TALBOT ISLAND...SAN
  PABLO...MAYPORT...NEPTUNE BEACH AND JACKSONVILLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3025 8138 3024 8195 3046 8176 3046 8141
      3046 8140 3041 8140 3040 8139 3033 8139
      3026 8137
TIME...MOT...LOC 2023Z 276DEG 29KT 3036 8172

$$

SHASHY
2 follow-up statements
930 
WWUS52 KJAX 312039
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT SAT MAR 31 2012

FLC031-312115-
/O.CON.KJAX.SV.W.0033.000000T0000Z-120331T2115Z/
DUVAL FL-
439 PM EDT SAT MAR 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL DUVAL COUNTY...

AT 438 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS NEAR 60 MPH.  THIS STORM WAS LOCATED NEAR 
ARLINGTON...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CAROLINE...UNF...SAN PABLO...LITTLE TALBOT ISLAND...MAYPORT...NEPTUNE
BEACH AND JACKSONVILLE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3025 8138 3024 8182 3046 8167 3046 8163
      3046 8140 3041 8140 3040 8139 3033 8139
      3026 8137
TIME...MOT...LOC 2038Z 276DEG 29KT 3035 8159

$$

SHASHY
664 
WWUS52 KJAX 312114
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
514 PM EDT SAT MAR 31 2012

FLC031-312124-
/O.EXP.KJAX.SV.W.0033.000000T0000Z-120331T2115Z/
DUVAL FL-
514 PM EDT SAT MAR 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DUVAL COUNTY WILL
EXPIRE AT 515 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3025 8138 3024 8182 3046 8167 3046 8163
      3046 8140 3041 8140 3040 8139 3033 8139
      3026 8137
TIME...MOT...LOC 2114Z 276DEG 29KT 3032 8126

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:36 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 31, 2:36 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
236 PM EDT SAT MAR 31 2012

.SHORT TERM...NOW THROUGH TUESDAY...

REST OF THIS AFTERNOON/EVENING...NUMEROUS THUNDERSTORM ACTIVITY
AHEAD OF SHORTWAVE TROF HAS BASICALLY PUSHED OFFSHORE AND EXPECT THE
MORE SCATTERED VARIETY AS THE TROF AXIS PUSHES THROUGH THE REMAINDER
OF THE AFTERNOON AND EVENING HOURS. HAVE KEPT STRONG TSTM WORDING IN
THE ZFP/GRIDS FOR GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY
RAINFALL INTO THE EVENING HOURS.

OVERNIGHT...ONCE TROF AXIS CLEARS THE REGION BY MIDNIGHT ALL PCPN
WILL HAVE SHIFTED WELL OFFSHORE IN THE WRN ATLC AND EXPECT AREAS OF
FOG TO DEVELOP DUE TO COMBINATION OF MOIST GROUND CONDITIONS AND
LIGHT WESTERLY FLOW. MIN TEMPS REMAIN MILD IN THE UPPER 50S TO LOWER
60S.

SUNDAY...WEAK FRONTAL/TROF AXIS WILL PUSH THROUGH THE REGION FROM
NORTH TO SOUTH AND EXPECT DRIER AIRMASS TO SETTLE OVER THE REGION
WITH MOSTLY SUNNY SKIES AND MAX TEMPS THAT WILL PUSH INTO THE
MID/UPPER 80S.

MONDAY...MID LEVEL RIDGING WILL BUILD OVER THE REGION FROM THE WEST
AND ANOTHER WEAK SURFACE TROF WILL SLIDE SOUTHWARD JUST EAST OF THE
FORECAST AREA. AIRMASS WILL REMAIN RELATIVELY DRY WITH JUST SILENT
10% POPS DURING THE AFTERNOON HOURS AS TEMPS PUSH UPWARDS TO AROUND
90 DEGREES OVER SOME INLAND AREAS.

TUESDAY...SURFACE HIGH WILL SLIDE SOUTHEAST OF THE REGION AND LOW
LEVEL WINDS WILL TURN SOUTHERLY AND ATMOSPHERIC MOISTURE MAY
INCREASE ENOUGH TO TRIGGER ISOLATED SHOWERS AND THUNDERSTORMS DURING
THE AFTERNOON HOURS. MAX TEMPS STILL EXPECTED IN THE MID/UPPER 80S.

.LONG TERM...WEDNESDAY THROUGH SATURDAY...
A SERIES OF WEAK IMPULSES IN NORTHWEST FLOW AT THE MID/UPPER LEVELS
WILL PUSH ACROSS THE SERN U.S. AND THROUGH THE FORECAST AREA. DEEP
LAYER MOISTURE WILL BE LACKING BUT WILL BE ENOUGH TO TRIGGER MAINLY
AFTERNOON/EVENING ISOLATED SHOWERS AND THUNDERSTORMS WITH POPS IN
THE 20-30% RANGE. MAX TEMPS WILL GENERALLY REMAIN ABOVE NORMAL IN
THE 80S THROUGH THE PERIOD.

&&

.AVIATION...HAVE TEMPO THUNDER/IFR WITH GUSTY WINDS IN TAFS TIL 00Z
AS SHOWER ACTIVITY SHOULD CONTINUE THIS AFTERNOON AND THEN DIMINISH
EARLY THIS EVENING. PATCHY FOG POSSIBLE LATE TONIGHT WITH MVFR VSBYS
POSSIBLE MAINLY 06Z-13Z.

&&

.MARINE...
SOUTHWEST TO WEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE AHEAD OF
APPROACHING FRONTAL ZONE TO THE NORTH AND WILL KEEP EXERCISE CAUTION
HEADLINE OVER THE OFFSHORE WATERS FOR ONE MORE FORECAST PACKAGE.
THEN WINDS WEAKEN ON SUNDAY AS TROF AXIS SLIDES THROUGH AND HIGH
PRESSURE RE-BUILDS BACK ACROSS THE FLORIDA PENINSULA. A GENERAL
SOUTHWEST FLOW AT 10 TO 15 KNOTS OR LESS AND SEAS AT 2-3 FT OR LESS
WILL CONTINUE THROUGH MUCH OF NEXT WEEK.

RIP CURRENTS: LOW RISK WILL CONTINUE WITH OFFSHORE FLOW.

&&

.FIRE WEATHER...
NO HEADLINES EXPECTED THROUGH MONDAY ALTHOUGH MIN RH VALUES WILL
BOTTOM OUT BOTH SUNDAY/MONDAY AFTERNOONS AROUND 35 PERCENT. WINDS
WILL GENERALLY BE LIGHT ON SUNDAY AT 10 MPH OR LESS WHILE WEST WINDS
MAY INCREASE TO 10 TO 15 MPH ON MONDAY AFTERNOON AND THIS MAY BE
ENOUGH TO TRIGGER FIRE DANGER STATEMENTS ACROSS NE FL.

&&

.CLIMATE...
MARCH 2012 STILL ON TRACK TO GO DOWN AS THE WARMEST ON RECORD AT
ALMA AND ST SIMONS ISLAND ACROSS SE GA...WHILE BOTH GAINESVILLE AND
JACKSONVILLE WILL END UP RANKED SOMEWHERE BETWEEN 5 AND 10 WARMEST
ON RECORD.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  88  61  90 /  20   0   0  10
SSI  62  81  65  85 /  50   0   0  10
JAX  60  86  61  88 /  60   0   0  10
SGJ  64  81  64  84 /  50   0   0  10
GNV  60  87  61  86 /  50   0   0  10
OCF  61  88  60  89 /  40   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ZIBURA/KEEGAN
Hazardous weather outlook, Mar 31, 3:23 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
323 PM EDT SAT MAR 31 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-011100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
323 PM EDT SAT MAR 31 2012

THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL BRING ROUNDS OF THUNDERSTORMS TO
THE REGION THIS AFTERNOON AND INTO THIS EVENING. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND SMALL
HAIL...AS WELL AS BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SOME AFTERNOON THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Mar 31, 2:28 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     4 SE ST. AUGUSTINE      29.86N 81.26W
03/31/2012  M49 MPH          AMZ454             FL   C-MAN STATION

            THE CMAN SITE AT THE ST AUGUSTINE PIER MEASURED A GUST TO
            49 MPH.

&&

ARS
Special weather statement, Mar 31, 2:31 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT SAT MAR 31 2012

FLZ020>023-GAZ150-163-164-311900-
BAKER-CHARLTON-CLINCH-COLUMBIA-HAMILTON-SUWANNEE-WARE-
231 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON...EASTERN SUWANNEE AND CENTRAL
CHARLTON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 300 PM
EDT...

AT 231 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 23
MILES NORTH OF TAYLOR TO 3 MILES SOUTHEAST OF LIVE OAK...MOVING EAST
AT 30 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND LIVE
OAK...BELMONT...WHITE SPRINGS...HOUSTON...SUWANNEE
VALLEY...WINFIELD...FIVE POINTS AND TAYLOR THROUGH 300 PM EDT. SMALL
HAIL AND GUSTY WINDS NEAR 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3027 8303 3060 8262 3059 8259 3063 8258
      3086 8229 3076 8204 3061 8206 3020 8261
TIME...MOT...LOC 1831Z 288DEG 27KT 3077 8226 3026 8292

SHASHY
Local storm report, Mar 31, 2:55 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             FLAGLER BEACH           29.47N 81.13W
03/31/2012  E0.25 INCH       FLAGLER            FL   PUBLIC

            PEA SIZE HAIL OBSERVED IN WEST FLAGLER BEACH.

&&

ARS
Special weather statement, Mar 31, 2:58 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT SAT MAR 31 2012

FLZ024-GAZ164-311930-
CHARLTON-NASSAU-
258 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
CHARLTON AND NORTHWESTERN NASSAU COUNTIES FOR GUSTY WINDS VALID
UNTIL 330 PM EDT...

AT 258 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF HILLIARD...MOVING EAST
AT 30 MPH. A THUNDERSTORM WILL AFFECT AREAS AROUND HILLIARD AND
CALLAHAN THROUGH 330 PM EDT. GUSTY WINDS UP TO NEAR 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3053 8176 3059 8217 3081 8209 3074 8165
      3073 8164
TIME...MOT...LOC 1858Z 277DEG 25KT 3071 8199

SHASHY
Special weather statement, Mar 31, 3:44 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SAT MAR 31 2012

FLZ023>025-GAZ164-312030-
BAKER-CHARLTON-DUVAL-NASSAU-
344 PM EDT SAT MAR 31 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
BAKER...SOUTHERN CHARLTON...NORTHWESTERN DUVAL AND SOUTHWESTERN
NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 430 PM
EDT...

AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF BRYCEVILLE...OR 18 MILES
SOUTHWEST OF CALLAHAN...MOVING EAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND BRYCEVILLE...RATLIFF...
TALLYRAND...OCEANWAY AND JACKSONVILLE INTERNATIONAL AIRPORT THROUGH
430 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3059 8166 3034 8161 3030 8215 3047 8218
TIME...MOT...LOC 1944Z 260DEG 25KT 3040 8206

SHASHY
Local storm report, Mar 31, 4:02 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
402 PM EDT SAT MAR 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 NE BUNNELL            29.50N 81.22W
03/31/2012  E0.25 INCH       FLAGLER            FL   EMERGENCY MNGR

            FLAGLER COUNTY EMERGENCY MANAGER RELAYED REPORT OF PEA
            SIZED HAIL IN THE SOUTH PALM COAST AREA.

&&

SEP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:41 AM EDTSpecial Weather StatementJAXColumbia, Gilchrist49 min
Mar 31, 7:49 AM EDTSpecial Weather StatementJAXHamilton, Suwannee41 min
Mar 31, 8:28 AM EDTSpecial Weather StatementJAXBaker, Columbia, Union32 min
Mar 31, 9:00 AM EDTSpecial Weather StatementJAXBaker, Union45 min
Mar 31, 9:21 AM EDTSpecial Weather StatementJAXBaker39 min
Mar 31, 9:45 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Union2 hr
Mar 31, 9:51 AM EDTSpecial Weather StatementJAXHamilton39 min
Mar 31, 10:07 AM EDTSpecial Weather StatementJAXHamilton, Suwannee53 min
Mar 31, 10:26 AM EDTSpecial Weather StatementJAXBaker, Nassau49 min
Mar 31, 10:46 AM EDTSpecial Weather StatementJAXBaker29 min
Mar 31, 11:14 AM EDTSpecial Weather StatementJAXClay, Duval31 min
Mar 31, 11:17 AM EDTSpecial Weather StatementJAXBaker, Columbia, Nassau28 min
Mar 31, 11:20 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union40 min
Mar 31, 11:59 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay46 min
Mar 31, 12:19 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union116 min
Mar 31, 12:22 PM EDTSpecial Weather StatementJAXClay23 min
Mar 31, 12:23 PM EDTSpecial Marine WarningJAX67 min
Mar 31, 12:42 PM EDTSpecial Weather StatementJAXClay, Putnam48 min
Mar 31, 12:47 PM EDTSpecial Marine WarningJAX88 min
Mar 31, 1:14 PM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns46 min
Mar 31, 1:57 PM EDTSpecial Weather StatementJAXHamilton33 min
Mar 31, 2:03 PM EDTSpecial Weather StatementJAXFlagler, Putnam42 min
Mar 31, 2:08 PM EDTSpecial Marine WarningJAX97 min
Mar 31, 2:31 PM EDTSpecial Weather StatementJAXColumbia29 min
Mar 31, 2:58 PM EDTSpecial Weather StatementJAXNassau32 min
Mar 31, 3:44 PM EDTSpecial Weather StatementJAXNassau46 min
Mar 31, 4:33 PM EDTSpecial Marine WarningJAX87 min
Mar 31, 4:37 PM EDTSpecial Weather StatementJAXClay38 min
Mar 31, 5:03 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Mar 31, 5:13 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Mar 31, 5:41 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns49 min
Mar 31, 5:42 PM EDTSpecial Marine WarningJAX93 min
Mar 31, 7:09 PM EDTSpecial Marine WarningJAX2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.